advertisement
Question
Posted by: Clopa | 2009/12/08

The pill - libido

I am on Diane both as a contraceptive and to clear my acne prone skin. I can' t use any lotions/creams for the acne because i am also prone to eczema, my skin is very sensitive.
The problem with Diane is that it really lowers my libido, is there any other pill out there which clears the skin but does not tamper with the libido?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Not really. It is the hormones in the Pill whicc cause this and they all have the same hormones, only differing in quantity.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/12/11

Not really. It is the hormones in the Pill whicc cause this and they all have the same hormones, only differing in quantity.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement